# SDR CA051104018

- Difficulty date: November 3, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Airbus A330-342
- Aircraft time: 28,769 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: AR03404
- Part serial: 0348
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER A MAIN LANDING GEAR ACTUATOR REPLACEMENT, THE NOSE LANDING GEAR WOULD NOT FREE FALL ON SYSTEM NR1 DURING TEST PROCEDURE. SYSTEM WAS OK ON SYSTEM NR2. THE FREE FALL ACTUATOR ASSEMBLY WAS REPLACED AND SYSTEM FOUND SERVICEABLE. THE FREE FALL ACTUATOR WAS SENT TO THE REPAIR SHOP FOR A STRIP REPORT.
